| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

NONLINEAR ANALYSIS
AND DIFFERENTIAL EQUATIONS

Online Edition, Vol. 3, 2015, no. 1-4


Bushra A. Taha, Ahmed R. Khlefha
      Numerical solution of third order BVPs by using non-polynomial spline with FDM
      Nonlinear Analysis and Differential Equations, Vol. 3, 2015, no. 1, 1-21
      http://dx.doi.org/10.12988/nade.2015.4817

Zareen A. Khan
      Generalizations on a system of nonlinear integral equations
      Nonlinear Analysis and Differential Equations, Vol. 3, 2015, no. 1, 23-28
      http://dx.doi.org/10.12988/nade.2015.4815

Tiziano Granucci
      Remarks on the continuity of the local minimizer of scalar integral functionals with nonstandard growth conditions
      Nonlinear Analysis and Differential Equations, Vol. 3, 2015, no. 1, 29-44
      http://dx.doi.org/10.12988/nade.2015.4711

Tiziano Granucci
      On the regularity of scalar p-harmonic functions in N dimension with 1 < p < 2
      Nonlinear Analysis and Differential Equations, Vol. 3, 2015, no. 1, 45-51
      http://dx.doi.org/10.12988/nade.2015.41022

A. A. Momoh, M. O. Ibrahim, A. Tahir, Ibrahim Isa Adamu
      Application of homotopy analysis method for solving the SEIR models of epidemics
      Nonlinear Analysis and Differential Equations, Vol. 3, 2015, no. 2, 53-68
      http://dx.doi.org/10.12988/nade.2015.3818

A. M. A. Abou-El-Ela, A. I. Sadek, A. M. Mahmoud, R. O. A. Taie
      A new result on the existence of periodic solutions for fourth-order functional differential equations with multiple deviating arguments
      Nonlinear Analysis and Differential Equations, Vol. 3, 2015, no. 2, 69-88
      http://dx.doi.org/10.12988/nade.2015.41123

Huaying Wang, Xia Li, Luona Zhang, Yulei Pang
      Analysis of a ratio-dependent predator-prey interaction with epidemic in the predator
      Nonlinear Analysis and Differential Equations, Vol. 3, 2015, no. 2, 89-95
      http://dx.doi.org/10.12988/nade.2015.41125

Tetsutaro Shibata
      Asymptotic and oscillatory behavior of solution curve for nonlinear eigenvalue problem
      Nonlinear Analysis and Differential Equations, Vol. 3, 2015, no. 3, 97-110
      http://dx.doi.org/10.12988/nade.2015.41124

M. Al-Mazmumy, H. Al-Malki
      The modified Adomian decomposition method for solving nonlinear coupled Burger's equations
      Nonlinear Analysis and Differential Equations, Vol. 3, 2015, no. 3, 111-122
      http://dx.doi.org/10.12988/nade.2015.41226

S. D. Kendre, V. V. Kharat, Ramdas Narute
      On existence of solution for iterative integrodifferential equations
      Nonlinear Analysis and Differential Equations, Vol. 3, 2015, no. 3, 123-131
      http://dx.doi.org/10.12988/nade.2015.512

Juanjuan Wu
      The cyclicity of period annuli of a quadratic reversible Lotka-Volterra system with two centers
      Nonlinear Analysis and Differential Equations, Vol. 3, 2015, no. 3, 133-142
      http://dx.doi.org/10.12988/nade.2015.524

Ahmed Najim Mohammed
      Mathematical modeling for HIV-1 and the CD4^+ T cells stability
      Nonlinear Analysis and Differential Equations, Vol. 3, 2015, no. 3, 143-154
      http://dx.doi.org/10.12988/nade.2015.548

Huaying Wang, Haili Zhang, Yanxiu Sun, Yulei Pang
      Analysis of a Holling II system with frequency-dependent fitness and constant harvesting rate of prey
      Nonlinear Analysis and Differential Equations, Vol. 3, 2015, no. 4, 155-165
      http://dx.doi.org/10.12988/nade.2015.535

Luca Grosset, Bruno Viscolani
      Open-loop nash equilibrium in Erickson's oligopoly model
      Nonlinear Analysis and Differential Equations, Vol. 3, 2015, no. 4, 167-172
      http://dx.doi.org/10.12988/nade.2015.537

Penghong Zhong
      The equivalent form and the evolution of generalized Schrodinger map heat flow
      Nonlinear Analysis and Differential Equations, Vol. 3, 2015, no. 4, 173-183
      http://dx.doi.org/10.12988/nade.2015.536

Keqin Su, Yadi Wang, Yimin Cao
      Remark on large time behavior for the 2D Navier-Stokes equations with weak damping and continuous delay
      Nonlinear Analysis and Differential Equations, Vol. 3, 2015, no. 4, 185-190
      http://dx.doi.org/10.12988/nade.2015.553


Journals | Books | Author guidelines